PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 62 | 1 | 1-13
Tytuł artykułu

Differential sandwich theorems for multivalent functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In the present paper, we apply methods based on differential subordinations and superordinations in order to derive several subordination results for multivalent functions involving the Hadamard product.
Rocznik
Tom
62
Numer
1
Strony
1-13
Opis fizyczny
Daty
wydano
2008-01-01
online
2009-02-09
Twórcy
autor
  • Department of Mathematics, Kent State University, Burton, Ohio, 44021-9500, USA
  • School of Science and Humanities, VIT University, Vellore-632 014, India
  • Department of Mathematics, Easwari Engineering College, Ramapuram, Chennai-600 089 India
Bibliografia
  • Ali, R. M., Ravichandran, V., Khan, M. Hussain and Subramanian, K. G., Differential sandwich theorems for certain analytic functions, Far East J. Math. Sci. 15 (2004), no. 1, 87-94.
  • Bulboacă, T., A class of superordination-preserving integral operators, Indag. Math. (N. S.) 13 (2002), no. 3, 301-311.
  • Bulboacă, T., Classes of first-order differential superordinations, Demonstratio Math. 35 (2002), no. 2, 287-292.
  • Carlson, B. C., Shaffer, D. B., Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal. 15 (1984), 737-745.
  • Cho, N. E., Kim, T. H., Multiplier transformations and strongly close-to-convex functions, Bull. Korean Math. Soc. 40 (2003), no. 3, 399-410.
  • Cho, N. E., Srivastava, H. M., Argument estimates of certain analytic functions defined by a class of multiplier transformations, Math. Comput. Modelling 37 (2003), no. 1-2, 39-49.
  • Dziok, J., Srivastava, H. M., Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput. 103 (1999), no. 1, 1-13.[Crossref][WoS]
  • Miller, S. S., Mocanu, P. T., Differential Subordinations. Theory and Applications, Marcel Dekker, New York, 2000.
  • Miller, S. S., Mocanu, P. T., Subordinants of differential superordinations, Complex Var. Theory Appl. 48 (2003), no. 10, 815-826.
  • Murugusundaramoorthy, G., Magesh, N., Differential subordinations and superordinations for analytic functions defined by the Dziok-Srivastava linear operator, J. Inequal. Pure Appl. Math. 7 (2006), no. 4, Art. 152, 9 pp. (electronic).
  • Obradović, M., Owa, S., On certain properties for some classes of starlike functions, J. Math. Anal. Appl. 145 (1990), no. 2, 357-364.[Crossref]
  • Patel, J., Cho, N. E., Some classes of analytic functions involving Noor integral operator, J. Math. Anal. Appl. 312 (2005), no. 2, 564-575.[Crossref]
  • Ravichandran, V., Darus, M., Khan, Hussain M. and Subramanian, K. G., Differential subordination associated with certain linear operators defined by multivalent functions, Acta Math. Vietnam. 30 (2005), no. 2, 113-121.
  • Ruscheweyh, S., New criteria for univalent functions, Proc. Amer. Math. Soc. 49 (1975), 109-115.[Crossref]
  • Sălăgean, G. Ş., Subclasses of univalent functions, Complex analysis - fifth Romanian-Finnish seminar, Part 1 (Bucharest, 1981), Lecture Notes in Math., 1013, Springer, Berlin, 1983, 362-372.
  • Shanmugam, T. N., Convolution and differential subordination, Internat. J Math. Math. Sci. 12 (1989), no. 2, 333-340.[Crossref]
  • Shanmugam, T. N., Ravichandran, V. and Sivasubramanian, S., Differential sandwich theorems for some subclasses of analytic functions, Aust. J. Math. Anal. Appl. 3 (2006), no. 1, Art. 8, 11 pp. (electronic).
  • Shanmugam, T. N., Sivasuramanian, S. and Srivastava, H. M., Differential sandwich theorems for certain subclasses of analytic functions involving multiplier transformations, Integral Transforms Spec. Functions 17 (2006), no. 12, 889-899.
  • Shanmugam, T. N., Sivasubramanian, S. and Darus, M., On certain subclasses of functions involving a linear operator, Far East J. Math. Sci. 23 (2006), no. 3, 329-339.
  • Shanmugam, T. N., Sivasubramanian, S. and Owa, S., On sandwich theorems for some subclasses of analytic functions involving a linear operator, to appear in Math. Inequal. Appl.
  • Shanmugam, T. N., Sivasubramanian, S. and Silverman, H., On sandwich theorems for some classes of analytic functions, Int. J. Math. Math. Sci. (2006) Art. ID 29864, 13 pp.
  • Shenan, Gamal M., Tariq, Salim O. and Mousa, Marouf S., A certain class of multivalent prestarlike functions involving the Srivastava-Saigo-Owa fractional integral operator, Kyungpook Math. J. 44 (2004), no. 3, 353-362.
  • Singh, V., On some criteria for univalence and starlikeness, Indian J. Pure Appl. Math. 34 (2003), no. 4, 569-577.
  • Srivastava, H. M., Lashin, A. Y., Some applications of the Briot-Bouquet differential subordination, JIPAM. J. Inequal. Pure Appl. Math. 6 (2005), no. 2, Art. 41, 7 pp. (electronic).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-008-0001-7
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.